# SDR C2XA07IA012

- Difficulty date: January 11, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 12,116 hours, 10,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3109, THE CREW REPORTED AFTER T/O THE GEAR STARTED TO RETRACT, GOT AMBER THEN RED INDICATIONS WITH LANDING GEAR LEVER DISAGREE MESSAGE.  THE GEAR STOWED AT 1300 FT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT OPERATIONALLY CHECKED THE EXTENSION & RETRACTION SYSTEMS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
